If you need an accessible version of this item please contact JSTOR User Support

Complex Zeros of the Modified Bessel Function $K_n(Z)$

R. Parnes
Mathematics of Computation
Vol. 26, No. 120 (Oct., 1972), pp. 949-953
DOI: 10.2307/2005880
Stable URL: http://www.jstor.org/stable/2005880
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Complex Zeros of the Modified Bessel Function $K_n(Z)$
Preview not available

Abstract

The complex zeros of $K_n(Z)$ are computed for integer orders $n = 2(1)10$, to 9D figures, using an iterative interpolation scheme.

Page Thumbnails

  • Thumbnail: Page 
949
    949
  • Thumbnail: Page 
950
    950
  • Thumbnail: Page 
951
    951
  • Thumbnail: Page 
952
    952
  • Thumbnail: Page 
953
    953